# SDR CA090728008

- Difficulty date: June 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft time: 5,219 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 52130409
- Condition: Cracked
- Location: Fuselage
- Part time: 5,189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, REFERENCED SKIN WAS FOUND CRACKED UNDER NOSE GEAR TRUNNION BEARING SUPPORT BLOCK SPACER.  CRACK THAT WAS FORMING FOLLOWED THE EXACT EDGE OF THE SPACER AND WAS APPROX 1/7TH THE PERIMETER LENGTH, OF THE SPACER.  SKIN WAS SUBSEQUENTLY REPLACED. THE EDGES OF THE SPACER WERE DE-BURRED AS IT WAS BELIEVED THE SHARP EDGE OF THE SPACER PLATE IS WHAT CAUSED THE STRESS THAT EVENTUALLY CAUSED THE CRACK.
